| Model Number |
2024-47-111 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the metal backed gouge broke during decontamination process after the surgery was completed.There was no patient impact and surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).A-8404878 - (b)(6) 2022 additional information was received from john dela rosa (b)(6) at 7:43 am and has been attached to this pc as.Just want to let you know that we are going to send back the broken metal backed gouge handle wpc001258377.(b)(4) additional information ad 14 dec 2022.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.Visual analysis confirmed the end cap component has fractured at the center of the pin that secures the cap to the shaft, all pieces were returned for evaluation.Additionally, the tip of the osteotomy is slightly nicked.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a date code was provided, which indicates that the device was manufactured on (september 2009.A manufacturing records evaluation (mre) was not performed since a valid finished good lot number was not provided for this device.